MAUDE Adverse Event Report: HL CORP. DRIVE; WALKER, MECHANICAL

HL CORP. DRIVE; WALKER, MECHANICAL
Model Number 790
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 04/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a knee walker by an attorney letter alleging that while in use by the end user, the "handlebars dropped and/or collapsed causing her to lose balance fall and sustain serious injuries and damages," which are alleged to include a right achilles tendon rupture and "chronic" regional pain syndrome.Drive is attempting to investigate the incident through cooperation with the end user's attorney.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
HL CORP.
the 3rd industrial park
bitou village, song gang town
baoan district, shenzhen guangdong 51810 5
CH  518105
MDR Report Key23522602
Report Number2438477-2025-00062
Device Sequence Number15921975
Product Code ITJ
UDI-Device Identifier00822383183589
UDI-Public(01)00822383183589
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2025
Report Date (Section F) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/15/2025
Event Location Home
Date Report to Manufacturer11/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale
Date Report Sent to FDA11/11/2025